Severe diarrhoea due to use of P2Y12 inhibitor ticagrelor: a rarely reported adverse event.
Аннотация
Ticagrelor is a part of dual antiplatelet therapy (DAPT) which has proven benefits in patients with acute coronary syndrome especially in those undergoing percutaneous coronary intervention (PCI). However, like most other drugs, it can lead to undesired and adverse effects such as dyspnoea, easy bruising and gastrointestinal bleeding. We present a case of 70-year-old woman who developed diarrhoea following initiation of DAPT comprising of aspirin and ticagrelor following PCI. After excluding more common causes, it was attributed to ticagrelor administration and completely resolved after it was replaced with another oral antiplatelet agent. On follow-up, the patient reported complete resolution of symptoms.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.